# SDR R61A201911231320

- Difficulty date: November 23, 2019
- Submitted: November 23, 2019
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 33,197 hours, 25,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND AFT WET AREA CORRODED GUSSET RH INBD FR 90. REMOVED AND REPLACED RH INBD GUSSET FR90 IN REF TO SRM 51-40-08
